# SDR VJ9800162

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A32453331661
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF AD 88-24-08 INSP PER EO 12-5330-29-B1058 I/R, HFEC INDICATES EXTERNAL FUSELAGE SKIN CRACKED AT FS 617 RT LONG 1 SHEAR TIE.  REMOVED 1 FASTENER IAW DC-9 SRM 51-30-2 HFEC VERIFIED CRACK IN SKIN AT COUNTERSINK IAW DC-9 STD PRACTICE PTC.  REMOVED FASTENER CUT OUT 2.5 HOLE AT CRACK AREA IAW DC-9 SRM 53-04 FIG 38.  FABBED REPAIR FINGER DOUBLER EXTERIOR DOUBLER AND SKIN FILLER IAW DC-9 SRM 51-10-3 6.98 BY 761 FINGER DOUBLER SKIN FILLER 2.65, EXTERIOR DOUBLER 8.58 BY 6.14.
